# SDR 2005UALA00941

- Difficulty date: September 3, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 16,924 hours, 6,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 1 INCH CRACK IN OUTER FUSELAGE SKIN JUST TO THE LEFT OF APU AIR INLET. MANUFACTURED REPAIR DOUBLER AND INSTALLED. REPAIRED PER SRM53-51-11 FIG203.
